Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headache, vomiting, muscle and body pain, chest pain. Medication ?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4762 Questions
Question
Name:- XXXXXXX age:- 30 Weight - 65 Height - 5.5 My symptoms are 1. Head ache( getting very frequently. From past one week continuosly it i s there), Vomiting( recent on 19th sep, twice in a day . Today i dont have that) , Muscle pain through out the body ( almost from a month) , i feel tired. Today its pinching in right chest. I am not taken any medications as i am seeing clubed these now. For these what should i take medicine.Please help for this.
Posted Sat, 14 Apr 2012 in General Health
 
 
Answered by Dr. Aashish Raghu 14 minutes later
Hi

Thanks for the query.

Do you have any visual disturbance?

Is there any bright light which comes when you have the headache?

Does the vomiting relieve the headache?

Are you having any fever, loose motion?

Any breathing difficulty, feeling of heart racing?

Any weakness of a part of the body like limbs, getting up from sitting position?

As you said you are having headache it could be possible due to number of reasons but in your condition it could be Migraine. It can cause vomiting as well.

Migraine headache can be severe, which is increased by bright light, loud sound, coffee, chocolate, alcohol, stress, sleep deprivation as well. So kindly stay away from these.

You need to get evaluated for the chest pains and body pain. It could be due to possible viral infection, strenous exercise, sleep deprivation, anaemia as well.

You will need to consult your Doctor and get a full workup by a thorough clinical examination, complete blood count, haemoglobin, urine routine as well. For Migraine attack if it is frequent you will need prophylactic treatment like Propranolol, Flunarizine etc. which your Doctor will recommend to take few days a week.

To stop an immediate attack, you can take pain killers like Paracetamol, Diclofenac, Sumatriptan only under medical supervision.

Avoid overwork and stress. Get 6-8 hours of sleep daily. Do regular exercise. Eat healthy, plenty of fresh fruits and XXXXXXX leafy vegetables. Avoid junk food. Try to relax in bed for now. Do not do much work. Proper treatment can only be possible after a thorough examination and investigations.

I hope have answered your query. I will be available to answer your follow up queries.
Above answer was peer-reviewed by
 
Follow-up: Headache, vomiting, muscle and body pain, chest pain. Medication ? 57 minutes later
Do you have any visual disturbance? :- I use spect regularly.

Is there any bright light which comes when you have the headache? :- not exactly. I feel tired

Does the vomiting relieve the headache? No. The vomiting doesnt mbrings food out. just a sensation

Are you having any fever, loose motion? - No loose motion, no fever.

Any breathing difficulty, feeling of heart racing? No breathing problem

Any weakness of a part of the body like limbs, getting up from sitting position? No.

Muscle pain is there.
I take breafast by 8 and lunch by 12.20 and some lite snack and dinner by 8.30. in between one or two time tea. These my usual diet. from past one week stomaoch pain muscle pain vomiting sensation headache feel tired.

 
 
Answered by Dr. Aashish Raghu 9 minutes later
Hi,
Thanks for the follow up.

According to your history of one week of headache, stomach pain, vomiting sensation, muscle pain it is most likely due to possible Viral infection causing 'Stomach flu'.

Drink plenty of fluids like lemon juice, water, fruit juices.

It is best to consult a Doctor to get examined and also to test blood platelet levels which can reduce in some forms of viral fever and cause bleeding from mouth, stools etc.

Take Paracetamol for relief from headache and muscle pain, avoid Diclofenac, Ibuprofen and other NSAID(Nonsteroidal anti-inflammatory drugs) drugs.

For the vomiting sensation you may take Happi-D or Rabicep-D for example, which is a combination of Rabeprazole (for gastritis) and Domperidone (to prevent vomiting sensation), but it is best to consult a Doctor to get examined thoroughly and get appropriate treatment.

If the symptoms do not subside in a week you need to consult your Doctor and get investigated for possible other causes.

Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor